RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2004, Volume 6, Number 3, Pages 47–58 (Mi vmj213)  

This article is cited in 5 scientific papers (total in 5 papers)

On band-preserving operators

A. G. Kusraev

Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (391 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 16.08.2004

Citation: A. G. Kusraev, “On band-preserving operators”, Vladikavkaz. Mat. Zh., 6:3 (2004), 47–58

Citation in format AMSBIB
\Bibitem{Kus04}
\by A.~G.~Kusraev
\paper On band-preserving operators
\jour Vladikavkaz. Mat. Zh.
\yr 2004
\vol 6
\issue 3
\pages 47--58
\mathnet{http://mi.mathnet.ru/vmj213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120841}
\zmath{https://zbmath.org/?q=an:1094.47513}


Linking options:
  • http://mi.mathnet.ru/eng/vmj213
  • http://mi.mathnet.ru/eng/vmj/v6/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kusraev, “Differentsirovaniya i avtomorfizmy v algebre izmerimykh kompleksnoznachnykh funktsii”, Vladikavk. matem. zhurn., 7:3 (2005), 45–49  mathnet  mathscinet
    2. A. G. Kusraev, “Automorphisms and derivations on a universally complete complex $f$-algebra”, Siberian Math. J., 47:1 (2006), 77–85  mathnet  crossref  mathscinet  zmath  isi
    3. A. G. Kusraev, “When all separately band preserving bilinear operators are symmetric?”, Vladikavk. matem. zhurn., 9:2 (2007), 22–25  mathnet  mathscinet
    4. A. E. Gutman, A. G. Kusraev, S. S. Kutateladze, “The Wickstead Problem”, Sib. elektron. matem. izv., 5 (2008), 293–333  mathnet  mathscinet
    5. A. G. Kusraev, S. S. Kutateladze, “Boolean-valued analysis of order-bounded operators”, J. Math. Sci., 218:5 (2016), 609–635  mathnet  crossref  mathscinet
  • Владикавказский математический журнал
    Number of views:
    This page:174
    Full text:50
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019